# SDR AALA20150414009

- Difficulty date: April 14, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 42,141 hours, 17,520 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: S256A40453
- Condition: Faulty
- Location: Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

DURING APPROACH, SELECTED FLAPS 5 DEGREES FROM FLAP 2 DEGREES POSITION.  FLAP INDICATOR STAYED AT FLAPS 2 DEGREES.  USED QRH PROCEDURE FOR ALTERNATE EXTENSION 15 DEGREES.  PERFORMED BITE OF PSEU WITH MSG 27-52259 RETURNED.  R & R LT OTBD FLAP POSITION TRANSMITTER.  PERFORMED SYS CHECK IAW AMM 27-58-02 & 27-51-00.  SYS CHECKED NORMAL.
